Title: About Heinz Mean Inequalities
Author(s): Daeshik Choi
Pages: 57-61
Cite as:
Daeshik Choi, About Heinz Mean Inequalities, Int. J. Anal. Appl., 15 (1) (2017), 57-61.


We present some inequalities related to Heinz means. Among them, we will provide an inequality involving Heinz means and Heron means, which is reverse to the one found by Bhatia.

Full Text: PDF



  1. R. Bhatia, Interpolating the arithmetic–geometric mean inequality and its operator version, Lin. Alg. and its Appl. 413 (2006) 355–363. Google Scholar

  2. R. Bhatia, C. Davis, More matrix forms of the arithmetic–geometric mean inequality, SIAM J. Matrix Anal. Appl. 14 (1993) 132–136. Google Scholar

  3. F. Kittaneh, M. Krnic, N. Lovricevic, and J. Pecaric, Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators, Publ. Math. Debrecen. 80 (3-4) (2012), 465– 478. Google Scholar

  4. F. Kittaneh and M. Krnic, Refined Heinz operator inequalities, Linear Multilinear Algebra, 61 (8) (2013), 1148–1157. Google Scholar

  5. J. Liang and G. Shi, Refinements of the Heinz operator inequalities, Linear Multilinear Algebra, 63 (7) (2015), 1337–1344. Google Scholar

  6. J.Liang and G. Shi, Some means inequalities for positive operators in Hilbert spaces, J. Inequal. Appl. 2017 (2017), Art. ID 14. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.